zbMATH — the first resource for mathematics

Performance analysis of MAP/G/1 queue with working vacations and vacation interruption. (English) Zbl 1217.90078
Summary: We consider the MAP/G/1 queue with working vacations and vacation interruption. We obtain the queue length distribution with the method of supplementary variable, combined with the matrix-analytic method and censoring technique. We also obtain the system size distribution at pre-arrival epoch and the Laplace-Stieltjes transform (LST) of waiting time.

90B22 Queues and service in operations research
60K25 Queueing theory (aspects of probability theory)
Full Text: DOI
[1] Servi, L.D.; Finn, S.G., M/M/1 queue with working vacation (M/M/1/WV), Perform. evaluation, 50, 41-52, (2002)
[2] J.D. Kim, D.W. Choi, K.C. Chae. Analysis of queue-length distribution of the M/G/1 queue with working vacations, in: Hawaii International Conference on Statistics and Related Fields, June 2-8, 2003.
[3] Wu, D.; Takagi, H., M/G/1 queue with multiple working vacations, Perform. evaluation, 63, 7, 654-681, (2006)
[4] Baba, Y., Analysis of a GI/M/1 queue with multiple working vacations, Oper. res. lett., 33, 201-209, (2005) · Zbl 1099.90013
[5] Banik, A.D.; Gupta, U.C.; Pathak, S.S., On the GI/M/1/N queue with multiple vacation-analytic analysis and computation, Appl. math. model., 31, 1701-1710, (2007) · Zbl 1167.90441
[6] Li, J.; Tian, N., The discrete-time GI/geo/1 queue with working vacations and vacation interruption, Appl. math. comput., 185, 1, 1-10, (2007) · Zbl 1109.60076
[7] Li, J.; Tian, N.; Ma, Z., Performance analysis of GI/M/1 queue with working vacations and vacation interruption, Appl. math. model., 32, 2715-2730, (2008) · Zbl 1167.90451
[8] P.P. Bocharov, C. D’Apice, A.V. Pechinkin, S. Salerno, Queueing Theory, Utreche. Boston, 2004.
[9] Breuer, L.; Baum, D., An introduction to queueing theory and matrix-analytic methods, (2005), Springer · Zbl 1089.60002
[10] Zhao, Y.Q., Censoring technique in studying block-structured Markov chains, (), 417-433
[11] Li, Q.L.; Zhao, Y.Q., A constructive method for finding β-invariant measures for transition matrices of M/G/1 type, (), 237-264 · Zbl 1029.60072
[12] Neuts, M.F., Structured stochastic matrices of M/G/1 type and their application, (1989), Marcel Dekker New York · Zbl 0683.60067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.